# SDR MALA040670

- Difficulty date: November 1, 2004
- Submitted: November 11, 2004
- Operation: Air carrier
- Aircraft: N454XJ
- Make and model: Saab 340B
- Aircraft serial: 340B454
- Aircraft time: 14,009 hours, 15,255 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 6Y/4Y INSPECTION IN BNA, I/B SEAT TRACK AT RBL 18.3 BETWEEN FS 236 & 276 IS CORRODED, OUT OF LIMITS.  TRACK WAS REPLACED IAW SRM 51-40-21 AND 51-40-27.  A/C WAS RELEASED 11/07/04.
